Differential and Integral Equations

On nonnegative solutions of singular boundary-value problems for Emden-Fowler-type differential systems

Mariella Cecchi, Zuzana Došlá, Ivan Kiguradze, and Mauro Marini

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate some boundary-value problems for an Emden--Fowler-type differential system \[ u_{1}^{\prime}=g_{1}(t)u_{2}^{\lambda_{1}},\;\;\;u_{2}^{\prime}=g_{2} (t)u_{1}^{\lambda_{2}} \] on a finite or infinite interval $I=[a,b)$, where $g_{i}:I\rightarrow \lbrack0,\infty)$ $(i=1,2)$ are locally integrable functions. We give the optimal, in a certain sense, sufficient conditions that guarantee the existence of a unique (at least of one) nonnegative solution, satisfying one of the two following boundary conditions: \[ \mathrm{i)}\ u_{1}(a)=c_{0},\;\;\;\lim_{t\rightarrow b}u_{1}(t)=c;\;\; \mathrm{ii)}\ u_{2}(a)=c_{0},\;\;\;\lim_{t\rightarrow b}u_{1}(t)=c, \] in case $0\leq c_{0} < c < +\infty$ (in case $c_{0}\geq0$, $c=+\infty$ and $\lambda_{1}\lambda_{2}>1$). Moreover, the global two-sided estimations of the above-mentioned solutions are obtained together with applications to differential equations with $p$-Laplacian.

Article information

Source
Differential Integral Equations Volume 20, Number 10 (2007), 1081-1106.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039297

Mathematical Reviews number (MathSciNet)
MR2365203

Zentralblatt MATH identifier
1212.34044

Subjects
Primary: 34B16 34B18 34B40 34C11

Citation

Cecchi, Mariella; Došlá, Zuzana; Kiguradze, Ivan; Marini, Mauro. On nonnegative solutions of singular boundary-value problems for Emden-Fowler-type differential systems. Differential Integral Equations 20 (2007), no. 10, 1081--1106. https://projecteuclid.org/euclid.die/1356039297.


Export citation